MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD MACRO-VUE RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL

BECTON DICKINSON CARIBE LTD. BD MACRO-VUE RPR CARD TEST; ANTIGENS, NONTREPONEMAL, ALL
Model Number 275005
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that the product label information does not match sds with bd macro-vue¿ rpr card test.
 
Additional Manufacturer Narrative
H6: investigation summary: carton label is not in accordance with the sds.Sds classification of chemicals changed so pictograms and h codes are different now.A device history review could not be completed as no batch number was provided.A cross functional team continually monitors all product complaints for trends and determines if any additional actions are necessary beyond the current investigation process.We are in the process of updating the carton label and the package insert as well.The change of this carton label is expected to be completed in the next 180 days.Product form, function or materials were not change.Complaint confirmed based on sds and carton label evaluation.
 
Event or Problem Description

Brand Name
BD MACRO-VUE RPR CARD TEST
Common Device Name
ANTIGENS, NONTREPONEMAL, ALL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
MDR Report Key11386568
Report Number3008352382-2021-00059
Device Sequence Number3513265
Product Code GMQ
UDI-Device Identifier00382902750055
UDI-Public00382902750055
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number275005
Device Catalogue Number275005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1